Research Repository

Ostrowski type inequalities for lebesgue integral: A survey of recent results

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Ostrowski type inequalities for lebesgue integral: A survey of recent results. Australian Journal of Mathematical Analysis and Applications, 14 (1). 1 - 287. ISSN 1449-5910

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2018 02:27
Last Modified: 19 Aug 2019 07:04
URI: http://vuir.vu.edu.au/id/eprint/36362
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar